MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040005
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that a trilogy 200 ventilator was returned in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The device is being returned for foam replacement per fsca 2021-05-a.There was no patient involvement, and no harm or injury reported.Evaluation of the device confirmed a ventilator inoperative message.No additional information regarding the ventilator inoperative message is available at this time.Additional findings not related to the malfunction/ventilator inoperative issue: the rubber feet were missing from the device and would need to be replaced.The device had an safety data card read failure that would require replacement of the system and central processing unit circuit board assemblies.The rear case enclosure will need to be replaced due to physical damage.The handle kit will need to be replaced due to detaching handle grip /physical damage.The blower motor is seized up and will not rotate.
 
Additional Manufacturer Narrative
It was previously reported that the manufacturer received information that a trilogy 200 ventilator was returned in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The device is being returned for foam replacement per fsca 2021-05-a.There was no patient involvement, and no harm or injury reported.Evaluation of the device confirmed a ventilator inoperative message.No additional information regarding the ventilator inoperative message is available at this time.Additional findings not related to the malfunction/ventilator inoperative issue: the rubber feet were missing from the device and would need to be replaced.The device had an safety data card read failure that would require replacement of the system and central processing unit circuit board assemblies.The rear case enclosure will need to be replaced due to physical damage.The handle kit will need to be replaced due to detaching handle grip /physical damage.The blower motor is seized up and will not rotate.Additional information was received 17 dec 2025 informing the manufacturer the device was returned to the technician for addition evaluation due to a failed repair test.No additional information is available at this time.A follow up report will be submitted upon receipt of additional information regarding the newly reported device evaluation test failure.No updates to the coding grid have been made at this time.
 
Additional Manufacturer Narrative
It was previously reported that the manufacturer received information that a trilogy 200 ventilator was returned in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The device is being returned for foam replacement per fsca 2021-05-a.There was no patient involvement, and no harm or injury reported.Evaluation of the device confirmed a ventilator inoperative message.No additional information regarding the ventilator inoperative message is available at this time.Additional findings not related to the malfunction/ventilator inoperative issue: the rubber feet were missing from the device and would need to be replaced.The device had a safety data card read failure that would require replacement of the system and central processing unit circuit board assemblies.The rear case enclosure will need to be replaced due to physical damage.The handle kit will need to be replaced due to detaching handle grip /physical damage.The blower motor is seized up and will not rotate.Additional information was received 17 dec 2025 informing the manufacturer the device was returned to the technician for addition evaluation due to a failed repair test.No additional information is available at this time.Additional information was received 06 january 2026 informing the manufacturer the previously reported failed repair test has been identified as the device failed testing due to "check clock settings".This test checks for the device real time clock time and does not affect therapy.The technician confirmed the test failure and reported the real time clock has been reset per procedure.There is no additional reportable device issue and no change to the previously submitted coding grids necessary.
 
Additional Manufacturer Narrative
It was previously reported that the device had a ventilator inoperative message that could not be identified with an error code.The blower motor was reportedly seized up and would not rotate.Additional findings not related to the malfunction/ventilator inoperative issue: the rubber feet were missing from the device and would need to be replaced.The error logs were not able to be read.The device had a safety data card read failure that would require replacement of the system and central processing unit circuit board assemblies.The rear case enclosure will need to be replaced due to physical damage.The handle kit will need to be replaced due to detaching handle grip /physical damage.The blower motor is seized up and will not rotate.Additional information was received 17 dec 2025 informing the manufacturer the device was returned to the technician for addition evaluation due to a failed repair test.No additional information is available at this time.Additional information was received 06 january 2026 informing the manufacturer the previously reported failed repair test has been identified as the device failed testing due to "check clock settings".This test checks for the device real time clock time and does not affect therapy.The technician confirmed the test failure and reported the real time clock has been reset per procedure.Additional information was obtained 30 january 2026.It was confirmed by the service center technician that the ventilator inoperative condition initially reported was caused by the blower being seized up and unable to move.The blower assembly was replaced to address this issue.The device was re-tested and passed all testing.The coding grid has been updated to correctly reflect the additional information reported.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23714098
Report Number2518422-2025-112281
Device Sequence Number13327079
Product Code CBK
UDI-Device Identifier00606959022737
UDI-Public(01)00606959022737
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1040005
Device Catalogue Number1040005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer12/16/2025
01/06/2026
Not provided
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/18/2025
01/09/2026
02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown